Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 22, Number 2

All articles in this issue are freely accessible.

On division algebras
J. H. M. Wedderburn.
Trans. Amer. Math. Soc. 22 (1921), 129-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501164
Oscillation theorems for the real, self-adjoint linear system of the second order
H. J. Ettlinger.
Trans. Amer. Math. Soc. 22 (1921), 136-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501165
New proofs of certain finiteness theorems in the theory of modular covariants
Olive C. Hazlett.
Trans. Amer. Math. Soc. 22 (1921), 144-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501166
On the convergence of certain trigonometric and polynomial approximations
Dunham Jackson.
Trans. Amer. Math. Soc. 22 (1921), 158-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501167
Determination of all general homogeneous polynomials expressible as determinants with linear elements
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 22 (1921), 167-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501168
Pseudo-canonical forms and invariants of systems of partial differential equations
Alfred L. Nelson.
Trans. Amer. Math. Soc. 22 (1921), 180-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501169
Arithmetical paraphrases. II
E. T. Bell.
Trans. Amer. Math. Soc. 22 (1921), 198-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501170
On the zeros of solutions of homogeneous linear differential equations
Clarence N. Reynolds.
Trans. Amer. Math. Soc. 22 (1921), 220-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501171
A generalization of the Fourier cosine series
J. L. Walsh.
Trans. Amer. Math. Soc. 22 (1921), 230-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501172
Polynomials and their residue systems
Aubrey J. Kempner.
Trans. Amer. Math. Soc. 22 (1921), 240-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501173